Hail, Clay
- When
- August 1, 2:45 PM CST
- Where
- Clay County, 1.15 mi W of Pheba
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.580, -88.970
Several limbs were also blown down in the area.
Warm and humid conditions, common during August in Mississippi, led to the development of a few severe thunderstorms during the afternoon hours of the 1st and 4th. Wind damage and some hail occurred as a result of these storms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
Warm and humid conditions, common during August in Mississippi, led to the development of a few severe thunderstorms during the afternoon hours of the 1st and 4th. Wind damage and some hail occurred as a result of these storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Aug 1, 2:43 PM CST, 2 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT WED AUG 1 2012
.SHORT TERM...THIS WILL CONTINUE TO BE A CHALLENGING FORECAST OVER
THE NEXT FEW DAYS. CURRENTLY...A WEAK SHORT WAVE IS MOVING INTO THE
NORTHWESTERN PORTIONS OF THE AREA THIS AFTERNOON AND THIS IS KICKING
OFF SOME SCATTERED SHOWERS AND STORMS ALONG AND NORTH OF THE I-20
CORRIDOR. EXPECT THIS ACTIVITY TO CONTINUE TO INCREASE AND MOVE SOUTH
ACROSS THE AREA INTO THE EVENING. A FEW OF THESE STORMS COULD BE
STRONG TO SEVERE AS THERE IS SUFFICIENT INSTABILITY AND DECENT FLOW
PRESENT ACROSS THE AREA. THE GFS INDICATES A MORE VIGOROUS SHORT
WAVE MOVING SOUTHEAST ACROSS THE ARKLAMISS DURING THE OVERNIGHT
HOURS. THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS AROUND 2.2-2.4
INCHES SHOULD KICK OFF SCATTERED SHOWERS AND THUNDERSTORMS OVERNIGHT
INTO THE MORNING HOURS.
THE GFS INCREASES HEIGHTS SOME ACROSS THE AREA DURING THE DAY ON
THURSDAY...ALONG WITH SOME DRIER AIR AT THE SURFACE. THERE WILL
CONTINUE TO BE SOME ONGOING CONVECTION IN THE SOUTH ASSOCIATED WITH
THE SHORT WAVE AS IT MOVES SOUTHEAST OF THE AREA...ALONG WITH
ISOLATED STORMS POSSIBLE ELSEWHERE. NORTHWEST FLOW WILL CONTINUE
THROUGH FRIDAY WITH SHORT WAVES CONTINUING TO MOVE THROUGH THE AREA.
THE TIMING OF THESE WAVES WILL CONTINUE TO BE TOUGH THROUGH THIS
PERIOD.
AS FAR AS THE HEAT GOES THE CURRENT EXCESSIVE HEAT WARNING AND HEAT
ADVISORY WILL REMAIN IN PLACE UNTIL 8 PM THIS EVENING. AFTER 8 PM WL
CARRY A HEAT ADVISORY WILL BE IN EFFECT FOR THE AREA WEST OF A LINE
FROM GREENWOOD TO YAZOO CITY TO NATCHEZ LINE. A HOT AND HUMID AIRMASS
WILL REMAIN OVER THE WESTERN PORTIONS OF THE ARKLAMISS REGION THROUGH
THURSDAY. SCATTERED SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON
AND TONIGHT INTO THURSDAY SHOULD HELP REDUCE THE HEAT IN THE EAST.
HEAT INDEX VALUES OF 108 TO 111 CAN BE EXPECTED IN THE WEST FOR
SEVERAL HOURS THURSDAY AFTERNOON. DID NOT MAKE ANY CHANGES PAST
FRIDAY...SO WILL ATTACH THE PREVIOUS LONG TERM BELOW. /15/22/
.PREVIOUS LONG TERM...BY THE END OF THE WEEK THE NORTHERLY FLOW ALOFT
REGIME THAT'S BEEN IN PLACE WILL WEAKEN AS UPPER RIDGING TO OUR WEST
NOSES IN ACROSS THE ARKLAMISS IN RESPONSE TO A S/WV TROF DEPARTING
THE SE CONUS. THE RISK OF MCS ACTIVITY DIVING IN FROM THE NORTH WILL
LESSEN AS A RESULT...SHIFTING FOCUS TO MORE OF A DIURNAL
SHOWER/THUNDERSTORM PATTERN TYPICAL FOR THIS TIME OF YEAR. THE
OPPRESSIVE HEAT WE'VE BEEN DEALING WITH LOOKS TO EASE A BIT AS WELL
AND IT DOES NOT APPEAR ANY HEAT HEADLINES WILL BE NECESSARY HEADED
INTO THE WEEKEND... ALTHOUGH AREAS ACROSS THE DELTA MAY FLIRT WITH
CRITERIA ON FRIDAY.
RELATIVELY HIGHER RAIN CHANCES LOOK TO DEVELOP SUN/MON AS THE UPPER
RIDGE SHIFTS WEST AND A FRONTAL BOUNDARY ASSOCIATED WITH A CLIPPER
SYSTEM TRANSITING THE NORTHERN CONUS MOVES INTO THE TN VALLEY. IN
ADDITION...AN UPPER TROPOSPHERIC LOW OVER THE FAR SERN CONUS WILL
BEGIN TO SHIFT WEST WITH THE MODELS INDICATING A TRACK SOMEWHERE
ACROSS THE NORTHERN/CENTRAL GULF OF MEXICO. THE COMBINATION OF THESE
FEATURES WITH A WARM AND MOIST ATMOSPHERE IN PLACE SHOULD RESULT IN
DECENT SHOWER/THUNDERSTORM COVERAGE BOTH SUNDAY AND MONDAY
AFTERNOONS. TAME LAPSE RATES AND WEAK OVERALL FLOW SHOULD MITIGATE
THE RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME BUT A FEW STRONG
STORMS IS CERTAINLY NOT OUT OF THE QUESTION. THE INCREASED CHANCE
FOR RAIN WILL HELP KEEP TEMPS A TAD COOLER DURING THIS TIME BUT
STILL EXPECTING READINGS TO COME IN ABOVE NORMAL AT MOST LOCALES.
HEADED INTO TUE/WED...THE GFS IS MUCH MORE AGGRESSIVE PUSHING DRIER
AIR IN WAKE OF THE FRONT INTO CENTRAL MS WHERE THE ECMWF HANGS THE
BOUNDARY UP ACROSS NORTHERN MS. DECIDED TO LEAN MORE ON THE ECMWF
SOLUTION WHICH MEANT A SLIGHT INCREASE IN OVERNIGHT LOWS FOR MON
NIGHT/TUE NIGHT. POPS WERE ADJUSTED A BIT...MOSTLY TO MAINTAIN AT
LEAST A SLIGHT CHANCE ACROSS ALL AREAS WITH BETTER RAIN CHANCES
FURTHER SOUTH. /BK/
&&
.AVIATION...ISO/SCT TSTMS ARE POSSIBLE THIS AFTN MAINLY EAST OF THE
MISSISSIPPI RIVER AND WITH THE GREATEST COVERAGE OVER THE NE.
GTR-MEI MAY SEE THE STRONGEST STORMS. HAVE INCLUDED VCTS AT MOST
SITES UNTIL 01-02Z. STORMS COULD CONTAIN LARGE HAIL AND GUSTY WINDS.
WL UTILIZE AMD TO SHOW THOSE IMPACTS IF/WHEN A STORM MAY THREATEN A
SITE. THIS ACTIVITY SHOULD END THIS EVENING BUT MODELS ARE
INDICATING ANOTHER CHANCE OF CONVECTION IN THE NORTH AFTER 06Z THU.
THIS ACTIVITY COULD SPREAD SOUTH ACROSS THE REMAINDER OF THE TAF
SITES THU MORNING. OTHERWISE...THERE MAY BE SOME SMALL PERIOD OF
MVFR VIS AROUND SUNRISE THU MORNING IN THE SOUTH. ISO/SCT TSTMS WL
BE POSSIBLE THU AFTN AGAIN IN THE NORTH AT LEAST. POSSIBLY IN THE
SOUTH AS WELL DEPENDING ON HOW OVERNIGHT/EARLY MORNING ACTIVITY
OCCURS. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 77 96 75 95 / 39 34 14 21
MERIDIAN 73 97 72 96 / 31 38 14 28
VICKSBURG 77 96 75 96 / 33 25 15 18
HATTIESBURG 75 96 74 97 / 30 53 17 23
NATCHEZ 76 95 75 94 / 22 30 15 15
GREENVILLE 77 98 75 95 / 46 28 17 27
GREENWOOD 75 97 74 95 / 50 27 18 31
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MSZ026>033-036>039-
043>046-048>052-054>058-061>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR MSZ018-
019-025-034-035-040-041-047.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT THURSDAY FOR
MSZ018-019-025-034-035-040-041-047.
HEAT ADVISORY UNTIL 8 PM CDT THURSDAY FOR MSZ042-053-059-060.
LA...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR
LAZ007>009-015-016-023-025.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT THURSDAY FOR
LAZ007>009-015-016-023-025.
HEAT ADVISORY UNTIL 8 PM CDT THURSDAY FOR LAZ024-026.
AR...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR ARZ074-
075.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT THURSDAY FOR
ARZ074-075.
&&
15/22HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 309 PM CDT WED AUG 1 2012 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035- 040>042-047-022015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- 309 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING AS A WEAK UPPER LEVEL DISTURBANCE COMBINES WITH THE MOIST UNSTABLE AIR MASS TO SET OFF STORMS THAT WILL MOVE NORTHWEST TO SOUTHEAST ACROSS THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND TORRENTIAL RAINFALL. AN EXCESSIVE HEAT WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING AND THIS WILL BE FOLLOWED BY A HEAT ADVISORY THROUGH 8 PM THURSDAY. HOT AND HUMID CONDITIONS HAVE RESULTED IN HEAT INDICES ABOVE 110 AGAIN THIS AFTERNOON AND WILL RESULT IN HEAT INDICES OF 106 TO 111 DEGREES THURSDAY AFTERNOON. IN ADDITION...OVERNIGHT LOWS WILL REMAIN IN THE UPPER 70S WHICH WILL NOT ALLOW MUCH RELIEF FROM THE OPPRESSIVE CONDITIONS. PLEASE TAKE HEAT SAFETY PRECAUTIONS IF OUTDOOR ACTIVITIES ARE ABSOLUTELY NECESSARY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ026>033-036>039-043>046-048>052-054>058-061>066-072>074-022015- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 309 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING AS A WEAK UPPER LEVEL DISTURBANCE COMBINES WITH THE MOIST UNSTABLE AIR MASS TO SET OFF STORMS THAT WILL MOVE NORTHWEST TO SOUTHEAST ACROSS THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND TORRENTIAL RAINFALL. A HEAT ADVISORY IS IN EFFECT UNTIL 8PM THIS EVENING. HEAT INDICES HAVE REACHED THE 106 TO 110 DEGREE RANGE AGAIN THIS AFTERNOON. IN ADDITION...OVERNIGHT LOWS WILL REMAIN IN THE MID TO UPPER 70S WHICH WILL PROVIDE LITTLE RELIEF FROM THE HEAT OF THE DAY. PLEASE TAKE PRECAUTIONS IF OUTDOOR ACTIVITIES ARE ABSOLUTELY NECESSARY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. LAZ024-026-MSZ053-059-060-022015- CATAHOULA-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS- 309 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING AS A WEAK UPPER LEVEL DISTURBANCE COMBINES WITH THE MOIST UNSTABLE AIR MASS TO SET OFF STORMS THAT WILL MOVE NORTHWEST TO SOUTHEAST ACROSS THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND TORRENTIAL RAINFALL. AN EXCESSIVE HEAT WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING AND THIS WILL BE FOLLOWED BY A HEAT ADVISORY THROUGH 8 PM THURSDAY. HOT AND HUMID CONDITIONS HAVE RESULTED IN HEAT INDICES ABOVE 110 AGAIN THIS AFTERNOON AND WILL RESULT IN HEAT INDICES OF 105 TO 108 DEGREES THURSDAY AFTERNOON. IN ADDITION...OVERNIGHT LOWS WILL REMAIN IN THE UPPER 70S WHICH WILL NOT ALLOW MUCH RELIEF FROM THE OPPRESSIVE CONDITIONS. PLEASE TAKE HEAT SAFETY PRECAUTIONS IF OUTDOOR ACTIVITIES ARE ABSOLUTELY NECESSARY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 5 NNW LAUREL 31.77N 89.17W
07/31/2012 E1.75 INCH JONES MS PUBLIC
A FEW LARGE STONES UP TO GOLF BALL SIZE...MOST HAIL WAS
NICKEL TO QUARTER SIZE. OCCURRED ON PAUL MYRICK RD.
&&
CMEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
958 AM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 NE MOSS 31.83N 89.17W
07/31/2012 JASPER MS PUBLIC
TREES SNAPPED AND UPROOTED NEAR MOSS. REPORT RECEIVED VIA
FACEBOOK AND CONFIRMED BY JASPER S.O.
0635 PM HAIL MOSS 31.82N 89.18W
07/31/2012 E1.00 INCH JONES MS PUBLIC
QUARTER SIZE HAIL AND SEVERAL LIMBS DOWN
0653 PM HAIL 5 NNW LAUREL 31.76N 89.18W
07/31/2012 E0.88 INCH JONES MS EMERGENCY MNGR
NICKEL HAIL IN THE SHADY GROVE COMMUNITY.
0656 PM HAIL 5 NNW LAUREL 31.77N 89.17W
07/31/2012 E1.75 INCH JONES MS PUBLIC
A FEW LARGE STONES UP TO GOLF BALL SIZE...MOST HAIL WAS
NICKEL TO QUARTER SIZE. OCCURRED ON PAUL MYRICK RD.
0740 PM LIGHTNING ELLISVILLE 31.60N 89.21W
07/31/2012 JONES MS EMERGENCY MNGR
*** 1 INJ *** MAN STRUCK BY LIGHTNING IN THE BEST WESTERN
HOTEL.
&&
CMEMSZ029-030-033-012050-
WEBSTER MS-OKTIBBEHA MS-CLAY MS-
319 PM CDT WED AUG 1 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT WED AUG 1 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF PHEBA AT 319 PM
CDT...MOVING SOUTHEAST AT 10 MPH.
PEOPLE IN WEST CENTRAL CLAY...OKTIBBEHA AND EAST CENTRAL WEBSTER
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3334 8890 3351 8909 3353 8909 3353 8912
3356 8915 3368 8899 3349 8871
TIME...MOT...LOC 2019Z 317DEG 10KT 3355 8899
JAMSZ032-038-012110- WINSTON MS-CHOCTAW MS- 342 PM CDT WED AUG 1 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 342 PM CDT WED AUG 1 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF LOUISVILLE AT 342 PM CDT...MOVING SOUTHEAST AT 10 MPH. PEOPLE IN SOUTHEASTERN CHOCTAW AND CENTRAL WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3307 8885 3293 8907 3316 8924 3327 8907 TIME...MOT...LOC 2042Z 323DEG 8KT 3314 8909 JA
MSZ064-065-012115- JEFFERSON DAVIS MS-COVINGTON MS- 343 PM CDT WED AUG 1 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 343 PM CDT WED AUG 1 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF LONE STAR AT 343 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WESTERN COVINGTON AND CENTRAL JEFFERSON DAVIS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3144 8955 3145 8983 3164 8984 3167 8963 TIME...MOT...LOC 2043Z 351DEG 7KT 3157 8971 CME
The Columbus AFB radar (KGWX), 69 km away, was scanning. The volume nearest the first event began at 20:45 UTC.
4 hail, 3 thunderstorm wind. Local standard time, as filed.
Several limbs were also blown down in the area.
A tree was blown onto a power line near Highway 50 and Berry Road resulting in numerous power outages.
A tin shed was blown over on south Union Road. Several trees were blown down in and around Ackerman with one large tree blown down onto a house.
Dime to half dollar size hail fell in Ackerman for about 15 minutes.
A tree was blown down on Liberty Church Road. Power was out on Wickware Road. A power line was down in Newton due to a fallen tree.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2012Every state in 2012This day in weather historyWarnings in Mississippi, August 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 400258, 400259, 400260, 400261, 400257, 400262, 400264.